# SDR DALA2022081605561

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 8,046 hours, 3,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OWEED SLIDE DID NOT DEPLOY WHEN AUTOMATICALLY WHEN THE OWEED WAS OPENED. ADDITIONAL INFORMATION 121-0001:2561-9005/001 00292 CMOR: VERIFIED RIGGING OF L/H OWEED ESCAPE SLIDE CABLES REF AMP A220 52-21-17. (LP# 2361969)
